English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zur Coleopterenfauna amazonischer Böden

MPS-Authors
/persons/resource/persons239879

Schubart,  Herbert
Working Group Tropical Ecology, Max Planck Institute for Limnology, Max Planck Institute for Evolutionary Biology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schubart, H., & Beck, L. (1968). Zur Coleopterenfauna amazonischer Böden. Amazoniana: Limnologia et Oecologia Regionalis Systematis Fluminis Amazonas, 1(4), 311-322.


Cite as: https://hdl.handle.net/21.11116/0000-0004-521F-E
Abstract
There is no abstract available